MathSciNet Relay Station
MathSciNet bibliographic data
MR704608 20K15 (20K20 20K25 20K40)
Richman, Fred An extension of the theory of completely decomposable torsion-free abelian groups. Trans. Amer. Math. Soc. 279 (1983), no. 1, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement